Hecke curves and Hitchin discriminant
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 37 (2004) no. 5, p. 801-817
@article{ASENS_2004_4_37_5_801_0,
     author = {Hwang, Jun-Muk and Ramanan, S.},
     title = {Hecke curves and Hitchin discriminant},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {5},
     year = {2004},
     pages = {801-817},
     doi = {10.1016/j.ansens.2004.07.001},
     zbl = {1073.14046},
     mrnumber = {2103475},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_5_801_0}
}
Hwang, Jun-Muk; Ramanan, S. Hecke curves and Hitchin discriminant. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 37 (2004) no. 5, pp. 801-817. doi : 10.1016/j.ansens.2004.07.001. http://www.numdam.org/item/ASENS_2004_4_37_5_801_0/

[1] Andreotti A., On a theorem of Torelli, Amer. J. Math. 80 (1958) 801-828. | MR 102518 | Zbl 0084.17304

[2] Beauville A., Narasimhan M.S., Ramanan S., Spectral curves and the generalized theta divisor, J. Reine Angew. Math. 398 (1989) 169-179. | MR 998478 | Zbl 0666.14015

[3] Hitchin N.J., Stable bundles and integrable systems, Duke Math. J. 54 (1987) 91-114. | MR 885778 | Zbl 0627.14024

[4] Hwang J.-M., Mok N., Projective manifolds dominated by abelian varieties, Math. Z. 238 (2001) 89-100. | MR 1860736 | Zbl 1076.14021

[5] Hwang J.-M., Mok N., Finite morphisms onto Fano manifolds of Picard number 1 which have rational curves with trivial normal bundles, J. Algebraic Geom. 12 (2003) 627-651. | MR 1993759 | Zbl 1038.14018

[6] Hwang J.-M., Mok N., Birationality of the tangent map for minimal rational curves, Asian J. Math. 8 (2004) 51-64, (Special issue dedicated to Y.-T. Siu on his 60th birthday). | MR 2128297 | Zbl 1072.14015

[7] Hwang J.-M., Tangent vectors to Hecke curves on the moduli space of rank 2 bundles over an algebraic curve, Duke Math. J. 101 (2000) 179-187. | MR 1733732 | Zbl 0988.14013

[8] Hwang J.-M., Geometry of minimal rational curves on Fano manifolds, in: School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000), Abdus Salam Int. Cent. Theoret. Phys., Trieste, ICTP Lect. Notes, vol. 6, 2001, pp. 335-393. | MR 1919462 | Zbl 1086.14506

[9] Hwang J.-M., Hecke curves on the moduli space of vector bundles over an algebraic curve, in: Algebraic Geometry in East Asia (Kyoto, 2001), World Scientific, 2002, pp. 155-164. | MR 2030452 | Zbl 1077.14044

[10] Kouvidakis A., Pantev T., The automorphism group of the moduli space of semi-stable bundles, Math. Annalen 302 (1995) 225-268. | MR 1336336 | Zbl 0841.14029

[11] Laumon G., Un analogue global du cône nilpotent, Duke Math. J. 57 (1988) 647-671. | MR 962524 | Zbl 0688.14023

[12] Narasimhan M.S., Ramanan S., Deformations of the moduli space of vector bundles over an algebraic curve, Ann. Math. 101 (1975) 391-417. | MR 384797 | Zbl 0314.14004

[13] Narasimhan M.S., Ramanan S., Geometry of Hecke cycles I, in: C.P. Ramanujam - a Tribute, Springer-Verlag, 1978, pp. 291-345. | MR 541029 | Zbl 0427.14002